# SDR ASOA04776

- Difficulty date: October 3, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Light
- Part time: 16,146 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE MID CABIN OVERHEAD EMERGENCY EXIT SIGN AND THE FLOOR LEVEL FLOODLIGHT BY THE PASSENGER DOOR WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT BATTERY CHARGER FOR THE MID CABIN.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.
